# SDR AALA202408232510

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 31,470 hours, 10,211 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BNA DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THERE WAS A SHARP JOLT FOLLOWED BY SEVERE LONG PERIOD VIBRATION. INITIAL JOLT YAWED AIRPLANE TO THE LEFT ABOUT 5 DEGREES. SEVERE VIBRATION LASTED ABOUT 20-30 SECONDS. FLIGHT ATTENDANTS IMMEDIATELY CALLED AND REPORTED SEVERE ENGINE VIBRATION AND SECURED CARTS AND THEMSELVES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
